# SDR VNAA202302090001

- Difficulty date: February 9, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N544EA
- Make and model: Bombdr BD1001A10
- Aircraft serial: 10324
- Aircraft time: 26,629 hours, 21,215 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: MM67070327001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O
- Precautionary procedure: K

## Discrepancy

NUT PLATE CHANNEL BETWEEN F.S. 1000 TO F.S. 1015 AND BETWEEN STGR 27 TO STGR 26L IS CORRODED.


CORRECTIVE ACTION: 
INSTALLED NEW NUT PLATE CHANNEL P/N MM670-70327-001 BETWEEN F.S. 1000 TO F.S. 1015 AND BETWEEN STGR 27 TO STGR 26L IAW CRJ700 SRM 51-42-06-001-001-A01
